International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 15, Pages 2399-2407

Regularities and subspectra for commutative Banach algebras

José Saúl Campos Orozco and Antoni Wawrzyńczyk

Departamento de Matemáticas, División de Ciencias Básicas e Ingeniería, Universidad Autónoma Metropolitana - Unidad Iztapalapa, 186 Avenida San Rafael Atlixco, Col. Vicentina, C.P. 09 340, Distrito Federal, AP 55-534, Mexico

Received 27 October 2004; Revised 7 July 2005

Copyright © 2005 José Saúl Campos Orozco and Antoni Wawrzyńczyk. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We introduce regularities in commutative Banach algebras in such a way that each regularity defines a joint spectrum on the algebra that satisfies the spectral mapping formula.